# SDR UALA2012040202040

- Difficulty date: April 2, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 48,338 hours, 5,717 cycles
- Engine: Pwa PW4056
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Condition: Stuck
- Location: Nr 3 Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING FROM RT WING SURGE TANK VENT.   SUSPECT UNWANTED FUEL TRANSFER FROM NR 2 MAIN TO NR 3 MAIN.  AIRCRAFT WAS FUEL TO NR 2 MAIN LEVEL OF 84800 LBS AND NR 3 MAIN TO A LEVEL OF 84700 LBS WITHIN OVER AN HOUR, THE LEVEL IN NR 2 MAIN HAD DECREASED TO 81900 LBS AND NR 3 MAIN HAD INCREASED TO 86500 LBS.  FOUND NR 3 MAIN TANK FLOAT SCAVENGE VALVE STUCK OPEN.  REPLACED SCAVANGE SYS FLOAT VALVE.  ACCOMPLISHED IDT OF NR 3 SCAVENGE SYSTEM FLOAT VALVE.  ACCOMPLISHED FUEL SCAVENGE SYSTEM TEST, PASS TEST.
